# SDR S2YA04011

- Difficulty date: April 28, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Engine: Pwa PT6A67D
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: D60286
- Condition: Failed
- Location: Adc
- Part time: 14,435 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BEFORE FLIGHT, THE CREW NOTED THE TAWS FAILED RIGHT AFTER REACHING TAKE-OFF POWER.  THE CREW ABORTED THE TAKE-OFF AND RETURNED TO THE GATE.  MX INSPECTED THE SYSTEM AND COULD NOT CLEAR AN (ADC 1 INVALID) MESSAGE ON THE TAWS.  MX REPLACED THE AIR DATA MODULE AND RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (D)
